An energy-theoretic approach to the Hitchin-Kobayashi correspondence for manifolds, II

DOI DOI DOI IR IR (HANDLE) View 3 Remaining Hide 9 Citations Open Access

Bibliographic Information

Other Title
  • An energy-theoretic approach to the Hitchin-Kobayashi correspondence for manifolds, I

Search this article

Description

Dedicated to Professor Eugenio Calabi on his eightieth birthday

Journal

  • Osaka Journal of Mathematics

    Osaka Journal of Mathematics 46 (1), 115-139, 2009-03

    Osaka University and Osaka City University, Departments of Mathematics

Citations (9)*help

See more

Related Projects

See more

Report a problem

Back to top